MathSciNet Relay Station
MathSciNet bibliographic data
MR2591934 (2010j:47099) 47J25 (47H10 47J20 49J40 65K15 90C33)
Ceng, Lu-Chuan; Guu, Sy-Ming; Yao, Jen-Chih A general iterative method with strongly positive operators for general variational inequalities. Comput. Math. Appl. 59 (2010), no. 4, 1441–1452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement